# SDR AU960485

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 571702214
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE PIPE BETWEEN PUMP AND HYDRAULIC POWER PACK  CRACKED AT BEND
